# SDR CA090306005

- Difficulty date: February 28, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,602 hours
- Engine: Garrtt TFE7312
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: C1444831
- Condition: Leaking
- Location: Flap Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UNIT WAS LEAKING FLUID, THIS IS THE 5TH UNIT WHICH HAS LEAKED AFTER INSTALATION, 0-LEAK RATE GIVEN BY AIRCRAFT MFR.
